de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The moduli space of three-qutrit states

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons60905

Verstraete,  Frank
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Briand, E., Luque, J. G., Thibon, J. Y., & Verstraete, F. (2004). The moduli space of three-qutrit states. Journal of Mathematical Physics, 45(12), 4855-4867. doi:10.1063/1.1809255.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-BDA7-F
Abstract
There is no abstract available